Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2016, 2:57 AM CDT for Columbia County, Lafayette County, Miller County, Arkansas; 4 parishes in Louisiana. It was in force for 48 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2016, 2:57 AM CDT (07:57 UTC)
- Expired
- Mar 24, 2016, 3:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 3:05 AM CDT | TSTM WND DMG | 3 N Belcher, LA | TREE DOWN ACROSS HIGHWAY 3049 BETWEEN CEDAR BLUFF AND CAVETT RIVER ROADS. |
| Mar 24, 3:10 AM CDT | TSTM WND DMG | 5 Sw Plain Dealing, LA | TREE DOWN ACROSS OLD PLAIN DEALING ROAD. POWER IS OUT TO THE BOSSIER PARISH JAIL. |
| Mar 24, 3:10 AM CDT | TSTM WND DMG | Bradley, AR | TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND SOUTHERN HALF OF LAFAYETTE COUNTY. |
| Mar 24, 3:10 AM CDT | TSTM WND DMG | Lewisville, AR | TREES AND POWER LINES DOWN IN LEWISVILLE. THE ENTIRE CITY IS WITHOUT POWER. |
| Mar 24, 3:30 AM CDT | TSTM WND DMG | 3 N Waldo, AR | TREES DOWN ACROSS HIGHWAY 355 NORTH OF WALDO. |
| Mar 24, 3:35 AM CDT | TSTM WND DMG | 7 Se Taylor, AR | TREE DOWN ACROSS COUNTY ROAD 220 JUST NORTH OF THE LOUISIANA STATE LINE. |
| Mar 24, 3:40 AM CDT | TSTM WND DMG | 5 W Emerson, AR | TREES DOWN ACROSS HIGHWAY 19 SOUTH NEAR THE WALKERVILLE COMMUNITY. |
| Mar 24, 3:55 AM CDT | TSTM WND DMG | 7 E Emerson, AR | TREES AND POWER LINES DOWN NEAR THE ATLANTA COMMUNITY EAST OF EMERSON. POWER IS OUT TO MUCH OF THIS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 8.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
763
WUUS54 KSHV 240757
SVRSHV
ARC027-073-091-LAC015-017-027-119-240845-
/O.NEW.KSHV.SV.W.0070.160324T0757Z-160324T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT THU MAR 24 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 345 AM CDT
* AT 257 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GARLAND TO NEAR PLAIN DEALING TO NEAR
MOORINGSPORT... MOVING EAST AT 55 MPH. TREES HAVE BEEN DOWNED
ACROSS SOUTHERN CASS COUNTY TEXAS WITH THIS LINE OF DAMAGING
WINDS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MINDEN...MAGNOLIA...SPRINGHILL...STAMPS...WALDO...LEWISVILLE...MCNEIL...
BLANCHARD...HAYNESVILLE...BENTON...CULLEN...PLAIN DEALING...COTTON
VALLEY...SAREPTA...MOORINGSPORT...BRADLEY...TAYLOR...EMERSON...HOSSTON
AND BUCKNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3301 9300 3259 9320 3259 9401 3289 9392
3343 9380 3343 9312 3338 9312 3338 9298
TIME...MOT...LOC 0756Z 261DEG 49KT 3334 9372 3294 9379 3264 9394
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
944
WWUS54 KSHV 240829
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 AM CDT THU MAR 24 2016
ARC091-LAC017-240837-
/O.CAN.KSHV.SV.W.0070.000000T0000Z-160324T0845Z/
MILLER AR-CADDO LA-
329 AM CDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER COUNTY IN
SOUTHWESTERN ARKANSAS AND NORTHWESTERN CADDO PARISHES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3301 9300 3259 9320 3259 9370 3292 9355
3302 9352 3302 9349 3315 9349 3343 9340
3343 9312 3338 9312 3338 9298
TIME...MOT...LOC 0827Z 269DEG 43KT 3339 9329 3304 9341 3278 9348 3267
9358
$$
ARC027-073-LAC015-027-119-240845-
/O.CON.KSHV.SV.W.0070.000000T0000Z-160324T0845Z/
COLUMBIA AR-LAFAYETTE AR-BOSSIER LA-WEBSTER LA-CLAIBORNE LA-
329 AM CDT THU MAR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR COLUMBIA AND SOUTHEASTERN LAFAYETTE COUNTIES...CENTRAL BOSSIER...
WEBSTER AND NORTHWESTERN CLAIBORNE PARISHES...
AT 329 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WALDO TO NEAR WELCOME TO NEAR COTTON VALLEY TO 7
MILES NORTH OF EASTWOOD...MOVING EAST AT 50 MPH. NUMEROUS TREES HAVE
BEEN DOWNED ACROSS CASS AND HARRISON COUNTIES IN EAST TEXAS...AS
WELL AS NORTHERN CADDO PARISH IN NORTHWEST LOUISIANA FROM THESE
STORMS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINDEN...MAGNOLIA...SPRINGHILL...WALDO...MCNEIL...HAYNESVILLE...CULLEN...
COTTON VALLEY...SAREPTA...TAYLOR...EMERSON...DIXIE INN...SHONGALOO...
SMITHLAND...VILLAGE...WELCOME...MACEDONIA...BUSSEY...ATLANTA AND CALHOUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3301 9300 3259 9320 3259 9370 3292 9355
3302 9352 3302 9349 3315 9349 3343 9340
3343 9312 3338 9312 3338 9298
TIME...MOT...LOC 0827Z 269DEG 43KT 3339 9329 3304 9341 3278 9348 3267
9358
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:04 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Mar 23, 11:04 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 PM CDT WED MAR 23 2016
.AVIATION...
MOSTLY LOW VFR BKN CIGS ACROSS AREA THIS EVE...WITH SOME HIGH MVFR
LOWERING OCCURRING ACROSS NE TX TERMINALS. LINE OF STG/SVR TSTMS
HAS SLOWED DOWN SLIGHTLY AND WILL DELAY ONSET OF STORMS AN HOUR
OR TWO ON 24/06Z ISSUANCE PACKAGE. STORMS TO GRADUALLY
WEAKEN...WITH DECREASED THREAT OF HAIL OR WIND GUSTS IN EXCESS OF
40 KTS AFTER 06Z. WINDS TO REMAIN SOUTH PRIOR TO STORM ARRIVAL
AT 10 TO 15 KTS WITH GUSTS OF 20 TO 25 KTS. INDS
SHIFTING FROM W-NW MAINLY 10 TO 15 KTS AFTER STORMS WITH A FEW
MID LVL CLOUDS. BY MID MORNING TO MIDDAY...SKIES BECMG VFR
SKC. /VII/.
&&
.PREV DISCUSSION... /ISSUED 820 PM CDT WED MAR 23 2016/
DISCUSSION...
THE EWD PROGRESSION OF THE DRYLINE HAS SLOWED THIS
EVENING...HAVING REACHED JUST E OF A TUL...TO SNL...TO GLE AND MWL
LINE AS OF 01Z. CONVECTION HAS EXPLODED RAPIDLY EARLY THIS EVENING
ALONG THE DRYLINE...AS LARGE SCALE FORCING HAS INCREASED
SIGNIFICANTLY WITHIN THE RFQ OF A 110KT UPPER JET AHEAD OF THE
TROUGHING EXTENDING FARTHER W FROM WRN KS INTO THE OK/TX
PANHANDLES. STEEP 850-700MB LAPSE RATES AND THE PRESENCE OF A
NARROW TONGUE OF 1000-2000 J/KG MLCAPE HAS CONTRIBUTED TO SVR
CONVECTION FROM ECNTRL OK INTO N TX THIS EVENING...WITH THE SHORT
TERM PROGS SUGGESTING THE CONVECTION WILL REACH OUR EXTREME NW
ZONES OF SE OK/NE TX JUST PRIOR TO 06Z. FARTHER E...THE MOISTURE
PROFILE REMAINS MUCH MORE SHALLOW...AND STILL STRONGLY CAPPED JUST
ABOVE 850MB. HOWEVER...VERY STEEP LAPSE RATES ARE EVIDENT IN THE
H700-500 LYR /PER THE 00Z KSHV RAOB/...WHICH SUGGESTS THE SVR
THREAT MAY CARRY OVER INTO NE TX/WRN AR LATER THIS EVENING AND
POSSIBLY A PORTION OF THE OVERNIGHT HOURS. GIVEN THIS INSTABILITY
AND LOW WBZ HEIGHTS...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE FOR THESE AREAS. HOWEVER...MLCAPES SHOULD DIMINISH
FARTHER E INTO EXTREME ERN TX/SW AR LATE...WHICH SHOULD TAPER THE
SVR THREAT.
HAVE MADE QUITE A FEW CHANGES TO THE FORECAST...MAINLY TO LOWER
POPS THIS EVENING AND TRIM BACK SVR WORDING TO JUST THE NW ZONES.
CATEGORICAL/HIGH LIKELY POPS STILL LOOK GOOD AFTER 06Z...WITH THE
CONVECTION QUICKLY DIMINISHING FROM W TO E AFTER 12Z THURSDAY AS
THE COLD FRONT OVERTAKES THE DRYLINE LATER TONIGHT AND RAPIDLY
PUSHES E THROUGH THE AREA. HAVE ALSO TRIMMED BACK POPS THURSDAY
MORNING AS WELL...WITH THE PROGS SUGGESTING A FASTER COLD FROPA.
DID DROP MENTION OF POPS FOR MUCH OF NE TX/EXTREME SW AR THURSDAY
MORNING...BUT MAINTAINED CHANCE/LIKELY POPS FOR MUCH OF SCNTRL
AR/NCNTRL LA. HAVE ALSO REMOVED POPS FOR THE AFTERNOON WITH THE
FRONT CLEARING THE REGION BY MIDDAY AND CONSIDERABLY DRY ADVECTION
SPILLING EWD BEHIND THE FRONT. WILL ALLOW THE CURRENT LAKE WIND
ADVISORY EXPIRE AT 06Z AS SCHEDULED...ALTHOUGH WINDS WILL REMAIN
QUITE MARGINAL THIS EVENING ESPECIALLY OVER SW AR/NCNTRL LA.
HOWEVER...ANOTHER LAKE WIND ADVISORY WILL LIKELY BE NEEDED AGAIN
THURSDAY FOR MUCH OF THE REGION AS THE POST-FRONTAL WINDS WILL
INCREASE GIVEN THE TIGHTENING PRESSURE GRADIENT.
ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 62 42 67 / 80 20 10 10
MLU 64 66 43 64 / 70 60 10 10
DEQ 47 59 37 64 / 80 10 10 10
TXK 52 60 41 64 / 80 10 10 10
ELD 58 63 40 63 / 80 40 10 10
TYR 49 61 42 68 / 80 10 10 10
GGG 52 61 41 67 / 80 10 10 10
LFK 56 64 42 68 / 80 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR LAZ001>006-
010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Mar 23, 11:38 AM CDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1138 AM CDT WED MAR 23 2016 ARZ070-071-LAZ001-002-010-011-TXZ096-097-108>112-124>126-136>138- 149>153-241645- MILLER-LAFAYETTE-CADDO-BOSSIER-DE SOTO-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- 1138 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 11 PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15-25 MPH WITH HIGHER GUSTS TO NEAR 30-35 MPH. A BAND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT. THESE STORMS WILL DIMINISH BY EARLY THURSDAY MORNING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE...BUT NOT LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER FRONT WILL MOVE INTO THE AREA FOR THE MIDDLE OF THE WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT. ARZ050-051-059>061-072-073-LAZ003>006-012>014-017>022-OKZ077- TXZ165>167-241645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-COLUMBIA-UNION- WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-ANGELINA- SAN AUGUSTINE- 1138 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT THROUGH 11 PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS TO NEAR 25 TO 30 MPH. A BAND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT. THESE STORMS WILL DIMINISHING BY EARLY THURSDAY MORNING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE...BUT NOT LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER FRONT WILL BE MOVING INTO THE AREA FOR THE MIDDLE OF THE WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT. 05
In the hours before
Special weather statement, Mar 24, 1:11 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT THU MAR 24 2016
TXZ096-097-109>112-125-126-240700-
RED RIVER TX-MARION TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-MORRIS TX-
BOWIE TX-
111 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RED RIVER...
MORRIS...CAMP...WESTERN MARION...EASTERN TITUS...SOUTHERN BOWIE...
CASS AND NORTHEASTERN UPSHUR COUNTIES UNTIL 200 AM CDT...
AT 111 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF BOXELDER TO
US 259 AND I 30 INTERSECTION TO NEAR PITTSBURG...AND MOVING EAST
SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...NEW BOSTON...PITTSBURG...NASH...DAINGERFIELD...JEFFERSON...
LINDEN...HUGHES SPRINGS...DE KALB...LONE STAR...QUEEN CITY...NAPLES...ORE
CITY...REDWATER...MAUD...OMAHA...CEDAR SPRINGS...COOKVILLE...DALBY SPRINGS
AND KILDARE.
LAT...LON 3329 9484 3357 9483 3343 9414 3308 9414
3270 9441 3292 9507
TIME...MOT...LOC 0610Z 289DEG 39KT 3351 9476 3327 9475 3293 9497
15Special weather statement, Mar 24, 1:56 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
156 AM CDT THU MAR 24 2016
TXZ111-112-125-126-137-138-240745-
GREGG TX-MARION TX-HARRISON TX-CASS TX-UPSHUR TX-MORRIS TX-
156 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...HARRISON...
MARION...SOUTHERN CASS...EASTERN UPSHUR AND GREGG COUNTIES UNTIL 245
AM CDT...
AT 156 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND
ISOLATED THUNDERSTORMS CONTAINING STRONG WINDS ALONG A LINE
EXTENDING FROM CEDAR SPRINGS TO NEAR DIANA TO CLARKSVILLE CITY...AND
MOVING EAST AT 50 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS AND
ISOLATED STORMS.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...KILGORE...WHITE OAK...GLADEWATER...HALLSVILLE...
JEFFERSON...LONE STAR...ORE CITY...CLARKSVILLE CITY...EAST MOUNTAIN...
CEDAR SPRINGS...DIANA...SMITHLAND...KILDARE...MCLEOD...WOODLAWN...LODI...
HARLETON AND BEREA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3268 9489 3290 9477 3291 9472 3292 9476
3295 9474 3295 9405 3263 9405 3237 9419
3237 9446 3239 9448 3239 9451 3241 9455
3237 9459 3237 9498
TIME...MOT...LOC 0655Z 272DEG 43KT 3286 9472 3269 9482 3252 9492
15Special weather statement, Mar 24, 1:59 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
159 AM CDT THU MAR 24 2016
ARZ050-051-059-060-070-TXZ097-112-240745-
HOWARD AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-SEVIER AR-CASS TX-
BOWIE TX-
159 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHEASTERN HOWARD...NORTHERN MILLER...SOUTHEASTERN SEVIER...CENTRAL
HEMPSTEAD...SOUTHEASTERN BOWIE AND NORTHEASTERN CASS COUNTIES UNTIL
245 AM CDT...
AT 159 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS
AND ISOLATED THUNDERSTORMS CONTAINING STRONG WINDS ALONG A LINE
EXTENDING FROM LOCKESBURG TO NEAR RICHMOND TO 7 MILES SOUTHEAST OF
MAUD...AND MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE SHOWERS
AND ISOLATED THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...ASHDOWN...NASHVILLE...MINERAL SPRINGS...DIERKS...
NASH...HOOKS...REDWATER...RED LICK...LOCKESBURG...WILTON...TOLLETTE...
FULTON...OGDEN...WASHINGTON...BEN LOMOND...CORINTH...RICHMOND AND
SARATOGA.
LAT...LON 3401 9382 3401 9375 3396 9359 3386 9359
3348 9372 3346 9374 3330 9376 3318 9434
3354 9431 3400 9430 3418 9383
TIME...MOT...LOC 0658Z 240DEG 38KT 3397 9419 3356 9419 3324 9429
15Local storm report, Mar 24, 2:25 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 3 E MOUNT PLEASANT 33.17N 94.92W
03/24/2016 TITUS TX LAW ENFORCEMENT
TREES DOWN NEAR THE INTERSECTION OF CR 4030 AND CR
4025.
&&
EVENT NUMBER SHV1600254
15Local storm report, Mar 24, 2:27 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
227 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG GILMER 32.73N 94.95W
03/24/2016 UPSHUR TX LAW ENFORCEMENT
SEVERAL TREES DOWN IN GILMER.
&&
EVENT NUMBER SHV1600255
15Special weather statement, Mar 24, 2:45 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 AM CDT THU MAR 24 2016
ARZ051-060-061-070>072-240845-
NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LAFAYETTE AR-COLUMBIA AR-
245 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...LAFAYETTE...
SOUTHEASTERN HOWARD...MILLER...NEVADA AND HEMPSTEAD COUNTIES UNTIL
345 AM CDT...
AT 245 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRATER OF DIAMONDS
STATE PARK TO NEAR HOPE TO NEAR GENOA TO NEAR RODESSA...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...MAGNOLIA...HOPE...PRESCOTT...STAMPS...WALDO...LEWISVILLE...
MCNEIL...FOUKE...BRADLEY...TAYLOR...EMMET...BLEVINS...BUCKNER...PERRYTOWN...
ROSSTON...GARLAND...FULTON...WASHINGTON AND WILLISVILLE.
LAT...LON 3399 9370 3395 9353 3396 9347 3396 9338
3390 9330 3384 9329 3383 9323 3380 9318
3382 9314 3378 9310 3338 9312 3338 9310
3303 9324 3303 9404 3358 9391 3357 9390
3361 9386 3361 9383 3364 9390 3401 9381
TIME...MOT...LOC 0744Z 277DEG 32KT 3397 9370 3368 9369 3340 9382 3302
9400
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 1:59 AM CDT | Special Weather Statement | SHV | Hempstead, Howard, Little River, Miller, Sevier | 46 min |
| Mar 24, 2:45 AM CDT | Special Weather Statement | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 60 min |
| Mar 24, 3:45 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 60 min |
| Mar 24, 3:55 AM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 12 hr |
| Mar 24, 4:44 AM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Mar 24, 2:14 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 46 min |
| Mar 24, 3:42 AM CDT | Special Weather Statement | SHV | Bossier | 48 min |
| Mar 24, 4:09 PM CDT | Areal Flood Warning | SHV | Ouachita | 12 hr |
| Mar 24, 4:12 PM CDT | Areal Flood Warning | SHV | Grant, Natchitoches | 12 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.